# SDR ZW0A021191

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- Aircraft time: 44,602 hours, 23,111 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Water Heater
- Part number: 8921460G5
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LAV WATER HEATER CAUSED CIRCUIT BREAKER TO OPEN. REMOVED AND REPLACED WATER HEATER. LAST CHECK C PERFORMED IN STL 06/17/2002 --CLOSED--
